DOI QR코드

DOI QR Code

COUNTABLE RINGS WITH ACC ON ANNIHILATORS

  • HIRANO YASUYUKI (DEPARTMENT OF MATHMATHICS, OKYAMA UNIVERSITY) ;
  • KIM HONG KEE (DEPARTMENT OF MATHMATHICS, GYEONGSANG NATIONAL UNIVERSITY)
  • Published : 2005.08.01

Abstract

We consider countable rings with ascending chain condition on right annihilators. We determine the structure of a countable right p-injective Baer ring, a countable semi prime quasi-Baer ring and a countable quasi-Baer biregular ring.

References

  1. E. P. Armendariz, On semiprime rings of bounded index, Proc. Amer. Math. Soc. 85 (1982), 146-148
  2. G. F. Birkenmeier, J. Y. Kim and J. K. Park, Rings with countably many direct summands, Comm. Algebra 28 (2000), 757-769 https://doi.org/10.1080/00927870008826857
  3. C. Faith, Rings with ascending condition on annihilators, Nagoya Math. J. 27 (1966), 179-191 https://doi.org/10.1017/S0027763000011983
  4. E. Formanek, Noetherian PI-rings, Comm. Algebra 1 (1974), 79-86 https://doi.org/10.1080/00927877408548610
  5. J. Hannah, Quotient rings of semiprime rings with bounded index, Glasg. Math. J. 23 (1982), 53-64 https://doi.org/10.1017/S001708950000478X
  6. Y. Hirano, On nonsingular p-injective rings, Publ. Mat. 38 (1994), 455-461 https://doi.org/10.5565/PUBLMAT_38294_14
  7. M. Ikeda and T. Nakayama,, On some characteristic properties of quasi-Frobenius and regular rings, Proc. Amer. Math. Soc. 5 (1954), 15-18
  8. N. Jacobson, Structure of Rings, Amer. Math. Soc. Colloq. Publ. 37, Providence, R. I., 1964
  9. J. Y. Kim and J. K, Park, When is a regular ring a semisimple Artinian ring?, Math. Japonica 45 (1997), 311-313
  10. C. Lanski, The cardinality of the center of a PI-ring, Canad. Math. Bull. 41 (1998), 81-85 https://doi.org/10.4153/CMB-1998-013-2
  11. K. M. Rangaswamy, Regular and Baer rings, Proc. Amer. Math. Soc. 42 (1974), 354-358
  12. B. Stenstrom, Rings of Quotients, Springer-Verlag, Berlin-Heidelberg-New York, 1975